# SDR FDEA201702070450

- Difficulty date: February 7, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 67,845 hours, 25,022 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276217
- Part serial: B8734
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON OPENING OF L1 DOOR, THE GIRT BAR WAS FOUND HANGING AND AFT GIRT BAR FITTING LOOSE ON STAIRS.  REMOVED AND REPLACED THE GIRT BAR IAW AMM 25-66-01-4.    OPS CHECKED GOOD.
